Mathematical Problems in Engineering

Mathematical Problems in Engineering / 1996 / Article

Open Access

Volume 2 |Article ID 984050 | https://doi.org/10.1155/S1024123X96000440

Glen Mullineux, "Surface normals and barycentric coordinates", Mathematical Problems in Engineering, vol. 2, Article ID 984050, 11 pages, 1996. https://doi.org/10.1155/S1024123X96000440

Surface normals and barycentric coordinates

Received15 Jan 1996
Revised19 Feb 1996

Abstract

The normal to a triangular parametric surface is investigated where the parameters used are barycentric coordinates. Formulae for the normal are obtained for non-rational and rational surfaces.

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views68
Downloads233
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.